# SDR CALA2014012190203

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,741 hours, 28,206 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYS FAIL LIGHT FOR FIRE SYSTEM IS NOT ILLUMINATED DURING LIGHT TEST.
